# SDR DALA14035740963

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 4L BS 1437 IN AFT ACCESSORY BAY.  SECTION OF LONGERON WAS REMOVED IAW SRM 51-30-2 AND 51-30-05 AND A NEW SECTION WAS FITTED AND DRILLED IAW SRM 53-02 FIG 18. A NEW SPLICE WAS FABRICATED IAW  SRM 53-02 FIG 18.  NEW SPLICE AND LONGERON SECTION WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 21 AND 14.  NEW SPLICE AND LONGERON SECTION WERE INSTALLED IAW SRM 53-02 FIG 18 AND 51-30-2.
